# SDR DALA2023060204428

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 85,163 hours, 16,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1804, FOUND RIVET NOT FLUSH WITH FUSELAGE LOWER SURFACE AT 4 INCH AFT OF STA 1307 AND ON S-35L. CARRIED OUT DVI FOUND CORROSION ON THE STRINGER AT STGR 35L STA 1311 AFTER REMOVED THE RIVET NOT FLUSH WITH FUSELAGE LOWER SURFACE AT 4 INCH AFT OF STA 1307 AND ON S-35L AS PER B767-400 SRM 51-10-08 RELEASE 68.00-05/16/23. CORRECTIVE ACTION: CORROSION REMOVED AND MEASURED THE ORIGINAL THICKNESS OF STRINGER T=0.050"; THE REMOVED DEPTH X=0.030">10%T. FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-03-1A-1 FIG 101 RELEASE 68.00-05/16/23. REPAIRED THE DAMAGED STRINGER BETWEEN STA 1307 AND STA 1341; STGR 35L AS PER B767-400 SRM 53-00-03-2R-2 FIG 201 RELEASE 68.00-05/16/23. (LP 2796281)
